# SDR HEEA089034

- Difficulty date: August 12, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N800Y
- Make and model: Bell 412
- Aircraft serial: 33134
- Aircraft time: 8,553 hours
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ENROUTE FROM MORGAN CITY TO GC-158, CREW SMELLED BURNING ELECTRICAL INSULATION.  NO SMOKE REPORTED. MADE PRECAUTIONARY LANDING AT GC-65.
